Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173

      [Search Papers] [Print this List]
    71. Z. Soltani,
    A fixed point theorem for generalized contractive type set-valued mappings with application to nonlinear fractional differential inclusions,
    Filomat 32(2018), 5361-5370  [abstract]   
     
    72. S. Nobakhtian (Joint with M. Alavi Hejazi and N. Movahedian),
    On constraint qualifications and sensitivity analysis for general optimization problems via pseudo-Jacobians,
    J. Optim. Theory and Appl. (2018), DOI: 10.1007/s10957-018-1336-z  [abstract]   
     
    73. S. Nobakhtian (Joint with N. Hoseini),
    A new trust region method for nonsmooth nonconvex optimization,
    Optimization (2018), DOI: 10.1080/02331934.2018.1470175  [abstract]   
     
    74. M. R. Koushesh (Joint with A. Khademi),
    On closed non-vanishing ideals in CB(X) II; compactness properties,
    Topology Appl. 24(2018), 125-136  [abstract]   
     
    75. T. Nikazad (Joint with M. Abbasi),
    Perturbed fixed point iterative methods based on pattern structure,
    Math. Methods Appl. Sci. 41(2018), 5582-5592  [abstract]   
     
    76. M. Ramezan-Nassab (Joint with M.H. Bien),
    Engel subnormal subgroups of skew linear groups,
    Linear Algebra Appl. 558(2018), 74-78  [abstract]   
     
    77. L. Sharifan,
    Primary decomposition of ideals of lattice homomorphisms,
    Electron. J. Combin. 25(2018), # P3.8  [abstract]   
     
    78. M. Alishahi,
    A generalization of Gale's lemma,
    J. Graph Theory 88(2018), 337-346  [abstract]   
     
    79. M. R. Oboudi,
    Majorization and the spectral radius of starlike trees,
    J. Comb. Optim. 36(2018), 121-129  [abstract]   
     
    80. M. R. Oboudi,
    Some results on the independence polynomial of unicycle graphs,
    Discussiones Mathematicae Graph Theory 38(2018), 515-524  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.